# SDR USAA2009042090927

- Difficulty date: April 17, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 32,759 hours, 12,522 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 147 - CMH-PHX - EMERGENCY LIGHTS - EMERGENCY LIGHT OUT AT SEAT ROW 15 LEFT.  REPAIRED BROKEN CONNECTION UNDER SEAT ROW 15 LEFT.  OPERATIONAL CHECK WAS GOOD.
